Indecomposable representations of orders
Banach Center Publications, Tome 26 (1990) no. 1, pp. 449-491
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064__26_1_449_491,
author = {K. W. Roggenkamp},
title = {Indecomposable representations of orders},
journal = {Banach Center Publications},
pages = {449--491},
year = {1990},
volume = {26},
number = {1},
doi = {10.4064/-26-1-449-491},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/-26-1-449-491/}
}
K. W. Roggenkamp. Indecomposable representations of orders. Banach Center Publications, Tome 26 (1990) no. 1, pp. 449-491. doi: 10.4064/-26-1-449-491
Cité par Sources :